# SDR AALA201710319028

- Difficulty date: October 30, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N679AN
- Make and model: Boeing 757223
- Aircraft serial: 29589
- Aircraft time: 56,036 hours, 19,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. L1 FWD LEFT ENTRY DOOR GUARDED EMERGENCY LIGHT SWITCH INOP. THE GUARD IS BROKEN. REPLACED LI FWD ENTRY DOOR EMERGENCY LIGHT SWITCH GUARD ON F/A PANEL AS REQUIRED. OP CHK GOOD.
